# SDR C1HA200494002

- Difficulty date: May 9, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE MBJ, GEAR LEVER FAILED TO MOVE TO UP COM 2.32.23 FOLLOWED. CONFIRMED LEVER LATCH FAILURE. R/R LANDING GEAR ACCESSORY UNIT MM 32-09-121 OPS CHECKS OF SYSTEM OK.
